# SDR 2009FA0000549

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N425DM
- Make and model: Cessna 425
- Aircraft serial: 4250098
- Aircraft time: 4,316 hours, 4,315 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 59540441
- Condition: Delaminated
- Location: Lt Nacelle
- Part time: 4,316 hours, 4,315 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE HAS SEVERAL AREAS OF DELAMINATION AND CORROSION OF OUTER SKIN.  OBTAINED DER APPROVAL FOR REPAIRS OF AFFECTED AREAS.
